# SDR UPS202247

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65225513
- Condition: Corroded
- Location: Fs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK IN NAPLES, MAINTENANCE FOUND CHANNEL CORRODED BEYOND LIMITS AT STA 1342, WL 259.  REPLACED CHANNEL PER SRM 51-30-2.
